Local h-Vectors of Quasi-Geometric and Barycentric Subdivisions

Autor(en): Juhnke-Kubitzke, Martina 
Murai, Satoshi
Sieg, Richard
Stichwörter: -vector; 05A05; 05E45; Barycentric subdivision; Computer Science; Computer Science, Theory & Methods; Local h-vector; Mathematics; Quasi-geometric subdivision
Erscheinungsdatum: 2019
Herausgeber: SPRINGER
Journal: DISCRETE & COMPUTATIONAL GEOMETRY
Volumen: 61
Ausgabe: 2
Startseite: 364
Seitenende: 379
Zusammenfassung: 
In this paper, we answer two questions on local h-vectors, which were asked by Athanasiadis. First, we characterize all possible local h-vectors of quasi-geometric subdivisions of a simplex. Second, we prove that the local -vector of the barycentric subdivision of any CW-regular subdivision of a simplex is nonnegative. Along the way, we derive a new recurrence formula for the derangement polynomials.
ISSN: 01795376
DOI: 10.1007/s00454-018-9986-z

Show full item record

Google ScholarTM

Check

Altmetric